# SDR AALA20101111TUL11

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT ANGLE AT STATION 1155 OUTBOARD OF DOOR BEAM IS CORRODED.  BLENDED AND REMOVED CORROSION PER SRM 51-10-03.  CORROSION OUT OF LIMITS PER SRM 53-01-00.  REMOVED DAMAGED ANGLE AND INSTALLED A NEW ONE PER AARD 51-10-00-5.  TREATED AND PRIMED PER SRM 51-10-03.
